# SDR SWAA2023041815600

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON FWD CARGO BAY FWD DOOR SHIELD AT RBL 24 BS 420-440 WL 157.<[01] VERIFIED SRM 51-10-02 PARAG 9. IS APPLICABLE FOR REPAIRABLE BY REPLACEMENT.;[02] CORROSION ON FWD CARGO BAY FWD DOOR SHIELD LOCATED BETWEEN BS 420-BS 440 RBL24.FOUND TO BE OUT OF LIMITS;PART HAS NOT SRM LIMITS IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02 PARAG 9.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2;[04] SHIELD ASSY. RECEIVED. P/N 143A8126-21; LOT:1510082-1.  LOCATED AND DRILLED BETWEEN BS 420 - BS 440 RBL 24 WL156 IAW SRM 51-40-05 AND DWG# 143A0080.;[05] ALL MAINTENANCE ACTION ARE COMPLETE REQUEST FINAL BUY OFF.;[06] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT TABLE
